<  Back to the Polytechnique Montréal portal

A simple and robust lognormal estimator

Denis Marcotte and P. Groleau

Article (1997)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie minéral
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/30245/
Journal Title: Mathematical Geology (vol. 29, no. 8)
Publisher: Kluwer Academic Publishers
DOI: 10.1023/a:1022357502767
Official URL: https://doi.org/10.1023/a%3a1022357502767
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Marcotte, D., & Groleau, P. (1997). A simple and robust lognormal estimator. Mathematical Geology, 29(8), 993-1009. https://doi.org/10.1023/a%3a1022357502767

Statistics

Dimensions

Repository Staff Only

View Item View Item